Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What do the symptoms of headache, congestion ,sore throat along with burning urine indicate ?

Hello I am a college student who recently got off a week of spring break spent in Panama city beach. This past Saturday I returned back home only to wake up with symptoms which appeared to be the flu Sunday morning. I am experiencing headaches, congestion , sore throat , shortness of breath , and chills which appear to be on again off again. I was certain it was the flu until I woke up with what seems to be a UTI with pain during urination. Can they be related? Or am I dealing with something more severe?
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
You are indeed suffering from Urinary Tract Infection. You may need antibiotics and analgesics. Get yourself examined by a Physician. Drink plenty of water and get adequate rest.
Take Care.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor